Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Unusual hair fall. Prescribed tugain solution, novophane capsules. Side effects of medication?

Recently i am suffering from unusual hair fall.previously,i faced same experience 1 year back.i then consulted with a dermatologist and he prescribed to apply tugain 5% solution everyday and to take novophane when it happened again ,i have started using tugain,but confused if i will take the caps without consulting a doctor.what should i do?
Asked On : Thu, 18 Oct 2012
Answers:  1 Views:  1541
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Dear
Thanks for your query.

First of all I would like to say that don't take any medicine without consulting your doctor.
Every medicine has its side effects.
Tugain 5% solution contains MINOXIDIL .Side effect of minoxidil are irritation of the eye, itching, redness & irritation of the applied area.Unwanted hair growth in other places of the body may occur.

NOVO-PHANE capsules contain vitamins & minerals .You can use it as supplement.

But again I repeat consult your doctor before using any medicine.

Beside medicines,have plenty of fluids, have a healthy diet and live a stressfree life.

Hope this helps.

Update here how you stay.

Take care.
Answered: Thu, 1 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor